Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 25 found articles
 
 
  A distributionally robust area under curve maximization model
 
 
Title: A distributionally robust area under curve maximization model
Author: Ma, Wenbo
Lejeune, Miguel A.
Appeared in: Operations research letters
Paging: Volume 48 () nr. 4 pages 460-466
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 25 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands